# SDR FDEA201405211121

- Difficulty date: May 21, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N51331
- Condition: Gouged
- Location: Bs 1180-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK BS 1180 - 1320 LBL 24.75 GOUGED.  CARGO TRACK WAS FOUND OUT OF LIMITS PER SRM 53-00-52, FIG. 101, SHEET 1 OF 6.  REMOVED AND REPLACED CARGO TRACK IAW SRM 51-40-02, AND DWG 146N5133.     MAJOR REPAIR.
